# SDR QXEA0202139

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT AILERON TRAILING EDGE CHAFED BY BONDING JUMPER AT TRIM TAB INBOARD HINGE.  REPAIRED IAW HORIZON AIR EA 2-57-213.
